Editorial board

CONTENTS         Vol. 29 (2020) No. 1

DAN BĂRBOSU
The Bernstein operators on any finite interval revisited pp. 01 – 08
TANMAY BISWAS
Relative (p; q)- φ order and relative (p; q)- φ type based on some growth properties of composite p-adic entire functions pp. 09 – 16
SILVESTRU SEVER DRAGOMIR
Inequalities for the finite Hilbert transform of functions with bounded divided differences pp. 17 – 26
M. M. GUEYE, M. SENE, M. NDIAYE and N. DJITTE
Explicit algorithms for J-fixed points of some non linear mappings in certain Banach spaces pp. 27 – 36
AYDIN IZGI and SEVILAY KIRCI SERENBAY
Approximation by complex Chlodowsky-Szasz-Durrmeyer operators in compact disks pp.  37 – 44
ÇAĞLA KAMBAK and IBRAHIM ÇANAK
An alternative proof of a Tauberian theorem for the weighted mean summability of integrals over R+  pp. 45 – 50
MONICA LAURAN and ADINA POP
Solving a system of integral equations by using some tripled fixed point theorems pp. 51 – 56
BALCHAND PRAJAPATI
n-Commuting skew higher derivation on semiprime rings pp. 57 – 64
K. RAJENDRA PRASAD, MD. KHUDDUSH and D. LEELA
Existence of positive solutions for half-linear fractional order BVPs by application of mixed monotone operators pp. 65 – 80
F. MÜGE SAKAR and H. ŐZLEM GÜNEY
Coefficient bounds for M-fold symmetric analytic bi-Bazilevič functions using by Faber polynomial expansion pp. 81 – 89
T. M. M. SOW
General iterative algorithm for demicontractive-type mapping in real Hilbert spaces pp. 91 – 99
CRISTINA ŢICALĂ and IOANA ZELINA
New ant colony optimization algorithm in medical images edge detection pp. 101 – 108
S. SUNIL VARMA, THOMAS ROSY and U. VADIVELAN
Radius of exponential convexity of certain subclass of analytic functions pp. 109 – 112